# SDR FDEA201210023538

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380 BETWEEN S24 AND 26R,  DOOR FRAME MISSING RIVETS, RIVET DRILL IN EDGE OF   FRAME UNDER INSIDE OF FRAME ACCOMPLISHED EA F-5310-160589, FUSELAGE-MAIN FRAME-SECT 46-C2 DOOR SURROUND CHORD-DAMAGED HOLES STA 1380 AT S-25R.  MAJOR REPAIR.
